| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt had a damaged cable.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (damaged cable) has been confirmed.Upon investigation the cable connecting the distribution node (dn) to the rear therapy electrodes was pulled from strain relief.The root cause for the strained cable was excessive force.There was no adverse event that resulted from the damaged belt.